# SDR CA190806002

- Difficulty date: August 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 19,201 hours
- System (JASC): 5540 · Rudder Structure
- Part: Doubler
- Part number: CT2TR100053
- Condition: Cracked
- Location: Rudder
- Component: Rudder, Dhav
- Component part number: CT2TR100079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE AIRFRAME INSPECTION A SMALL CRACK WAS FOUND NEAR THE LOWER FORWARD RADIUS OF R/H DOUBLER ON THE REAR HORN. REMOVING THE DOUBLERS EXPOSED A CRACK ON EACH SIDE OF THE REAR HORN IN THE LOWER FORWARD RADIUS.  FLEET INSPECTION REVEALED TWO ADDITIONAL RUDDERS HAD SMALL CRACKS IN THE LOWER FORWARD RADIUS OF THE REAR HORN. (NO CRACKS IN THE DOUBLERS) (TC# 20190806002)
